# SDR DALA1024640617

- Difficulty date: August 21, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 75,955 hours, 37,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SAFTEY PRESSURE DECK CORRODED AT STA 1680-1720 LBL 50.  REPAIRED IAW SRM 51-60-51.
